... condom broke until
Plan B One-Step - I am 17 I had sex 1 week ago at 11pm for my first time and we didn't realize the?
Added 3 Oct 2015:
I am 17 I had sex 1 week ago at 11pm for my first time and we didn't realize the condom broke until after because we looked at it and around 1am I took plan b one step, I was expecting my period yesterday so I am 2 days late now but when I peed this morning I wiped and it was a light red but the pee was regular yellow what could it be? I'm freaking out someone please help
Added 3 Oct 2015:
but I wiped from my butt not towards the front
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting.
You may experience hormonal side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
A tip - When the condom is about to be put on his penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as he withdraws. This prevents it accidentally slipping off inside of you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2014 • 1 answer
Posted 2 Aug 2014 • 1 answer
Posted 21 Sep 2014 • 1 answer
Posted 11 Oct 2015 • 1 answer
Posted 22 Dec 2015 • 2 answers